Publications

Export 58 results:
[ Author(Desc)] Title Type Year
Filters: Author is Andrew M. Childs  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
A. M. Childs, Schulman, L. J., and Vazirani, U. V., Quantum algorithms for hidden nonlinear structures, 2007.
A. M. Childs and Gosset, D., Levinson's theorem for graphs II, Journal of Mathematical Physics, vol. 53, no. 10, p. 102207, 2012.
A. M. Childs, Maslov, D., Nam, Y., Ross, N. J., and Su, Y., Toward the first quantum simulation with quantum speedup, Proceedings of the National Academy of Sciences, vol. 115 , pp. 9456-9461, 2018.
A. M. Childs, Leung, D. W., and Vidal, G., Reversible simulation of bipartite product Hamiltonians, IEEE Transactions on Information Theory, vol. 50, no. 6, pp. 1189 - 1197, 2004.
A. M. Childs and Eisenberg, J. M., Quantum algorithms for subset finding, 2003.
A. M. Childs, Leung, D. W., and Nielsen, M. A., Unified derivations of measurement-based schemes for quantum computation, Physical Review A, vol. 71, no. 3, 2005.
A. M. Childs and Kothari, R., Simulating sparse Hamiltonians with star decompositions, 2010.
A. M. Childs, Cleve, R., Deotto, E., Farhi, E., Gutmann, S., and Spielman, D. A., Exponential algorithmic speedup by quantum walk, 2002.